Doctor insights on:
Swollen Arm After Ct Dye Injection
Went to ER for chest/arm pain. D dimer was 0.55 but why didn't they scan my swollen arm for a blood clot all they did was a chest CT ?
Arm DVT: If there is swelling of the arm, a Duplex vein scan should be done. D-Dimer is borderline positive. I would request a scan to be done. ...Read more
Computed tomography is also known as CT scan. Ct uses xrays taken an 360 degrees combined with a computer to see"inside" the body. The table moves as the xray tube and detectors spin around the patient 10 times a second or more! the image shows excellent soft tissue detail, enhanced with injection of intravenous contrast or oral contrast. This way the body is shown in slices, in any plane, usually axially, but ...Read more
3rd day post tetanus injection in left arm. Arm swollen, red, and warm. Should CT follow up with dr. Or is this common after the 3rd day.
IV : Call your doctor. It is normal to have a small hematoma from the IV line, but your arm shouldn't be swollen. ...Read more
I have a CT scan with dye today bc i have a knot in my growning on my right side and the ER dr said it was a swollen gland and it is very pain ful?
CT: should be helpful in determining the cause of the swelling. It can see the soft tissues and bones. Sometimes hernias can cause the swelling you describe. The report of the CT should be available to your doctor in a couple of days. ...Read more
Would anything show on MRI that wouldn't show on xray or ct scan with no dye.Swollen painful luq for 4 months. On and below ribs. Clear ct and xray.
LUQ pain: There are many things that can cause left upper quadrant pain. If an x-ray and a CT scan have been negative, it is doubtful that the next test would be an MRI. It would be more likely that an endoscopy or some other way to visualize the upper digestive tract would be more appropriate. Talk to your doctor about the next step if your symptoms continue. Good luck. ...Read more
Egd/ct scan -radioactive contrast dye leaked into daughters arm instead of going to her vein, should I be concerned?
Went in for a CT scan the nurse went through my vein and they injected 10mls of the dye in my arm, it went very red and hot, 1 week later arm is numb?
Nerve problem: Drugs intended for intravenous usage can be toxic to local tissues if they are direct contact with tissues other than blood vessel lining. Since the median nerve is very close to the usual veins utilized for IV injections, it is quite likely that chemical nerve injury has occurred. Other consequences may also be present. See your physician. ...Read moreSee 1 more doctor answer
Salivary glands swollen for 2 years now. Ct done only shows that they are enlarged biopsy done on gland lip only shows inflamed gland dye test done?
Lots of things: Unfortunately, your description is not detailed enough to be of true help to you, but there are a wide range of diseases that can appear in the salivary glands. These range from reactive (stones), inflammatory/immune (sjogren's/igg4 disease), to neoplastic (tumor). A thorough discussion with the doctor who ordered the biopsy should be quite useful. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Swollen arm after meth injection
- Arm swollen after blood drawn
- Can you drink after having radioactive contrast dye and a ct scan?
- Ask a doctor a question free online
- Arm swollen after bug bite
- Arm swollen after tetanus shot
- Eyelids slightly swollen after botox injections
- Bun and creatinine after dye in ct scan
- Talk to a radiologist online for free